# SDR CA111220005

- Difficulty date: December 20, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 20,451 hours
- Engine: Lyc T5317A
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 212015501115
- Condition: Cracked
- Location: Main Rotor
- Part time: 3,522 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 3 CRACKS DEVELOPED ON BOTTOM SIDE OF BLADE SKIN, PN 212-015-501-115, SN A6009 (TSN) 3521.9, 1 CRACK 5.5", THE OTHER 2 CRACKS ARE 2.5" - 3.5" RESPECTIVELY.  MEASURING FROM TRIM TAB EDGE INBD 41.5" IS THE LONG, 5.5.  THE OTHER 2 CRACKS ARE OTBD A FEW INCHES OF THE LONG 5.5" CRACK.  THE CRACKS ARE COMING OUT OF DEEP CORROSION PITS.  DYE PEN PIN INSP CARRIED OUT TO CONFIRM DEFECT.
